Volume 12, Issue 2 (9-2017)                   IJMSI 2017, 12(2): 155-165 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Name of Authors In This Volume. ABSTRACTS IN PERSIAN Vol.12, No.2. IJMSI. 2017; 12 (2) :155-165
URL: http://ijmsi.ir/article-1-1226-en.html

Abstract:  
Please see the full text contains the Pesian abstracts for this volume.
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb